# SDR 2000UALA00684

- Difficulty date: November 15, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 5,881 hours, 720 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510002401
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AIR HAS UNUSUAL SMELL.  *S/D*  SUSPECT FOREIGN MATERIAL BURNT ON  H22 HOT PLATE IN THE G2A GALLEY COMPLEX.  NO MAINTENANCE PERFORMED PRIOR TO EVENT THAT WOULD CAUSE UNUSUAL SMELL.  RECORD WAS INITIALLY CLOSED ON 12/07/2000.  RECORD WAS UPDATED ON 1/05/2001.
